# SDR KBM2005F00065

- Difficulty date: May 15, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,355 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500844
- Part serial: 162
- Condition: Failed
- Location: Blower
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWS HOT AIR, CIRCUIT BREAKER POPS AFTER 5 MINUTES.  REMOVED AND REPLACED.  (K)
